# SDR SWAA072821

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 48,309 hours, 42,303 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547987
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LEFT HORIZONTAL STAB RIB CRACKED AT STA 151.75.  REMOVED AND REPLACED RIB PER SRM.
